# SDR MHIA092672

- Difficulty date: February 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Aircraft time: 2,190 hours
- Engine: Tmeca ARRIEL1
- Engine time: 2,190 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 455TSO1Y
- Part serial: 839
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR LIGHT INOPERATIVE,  REPLACED INDICATOR.
